# SDR 03FDEA02343

- Difficulty date: December 29, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC7717512
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE) FAIRING SUPPORT FWD I/B BRACKET FOUND CRACKED.  REMOVED & REPLACED AS PER AMM 20-50-02.
